Open Access
Translator Disclaimer
Spring 2012 Hermitian algebra on the ellipse
Mihai Putinar, Claus Scheiderer
Illinois J. Math. 56(1): 213-220 (Spring 2012). DOI: 10.1215/ijm/1380287468

Abstract

The subtle distinction between hermitian sums of squares and sums of squares, regarded as positivity certificates of a polynomial restricted to a real algebraic variety, is analyzed on the simplest, yet very relevant, example: an ellipse.

Citation

Download Citation

Mihai Putinar. Claus Scheiderer. "Hermitian algebra on the ellipse." Illinois J. Math. 56 (1) 213 - 220, Spring 2012. https://doi.org/10.1215/ijm/1380287468

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1296.12001
MathSciNet: MR3117026
Digital Object Identifier: 10.1215/ijm/1380287468

Subjects:
Primary: 12D15
Secondary: 14P05, 15B57, 32V15

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top